# SDR UALA2008122607013

- Difficulty date: December 26, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 75,105 hours, 12,133 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Oven
- Part number: 3010000801
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL ODOR REPORTED IN AFT GALLEY.  NO ODOR WITH GALLEY POWER OFF.  CHECKED IN CEILING ABOVE AFT GALLEY ALL OK.  FOUND WARMING OVEN W51 HAD MELTED PLASTIC INSIDE AND STRONG BURNED ODOR.  CLEANED OVEN.  RAN FOR SEVERAL HOURS.  CHECKED OK.
